About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 575964, 12 pages
http://dx.doi.org/10.1155/2013/575964
Research Article

Solutions and Improved Perturbation Analysis for the Matrix Equation

School of Mathematics and Statistics, Shandong University, Weihai, Weihai 264209, China

Received 16 November 2012; Revised 2 May 2013; Accepted 7 May 2013

Academic Editor: Carlos Vazquez

Copyright © 2013 Jing Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jing Li, “Solutions and Improved Perturbation Analysis for the Matrix Equation ,” Abstract and Applied Analysis, vol. 2013, Article ID 575964, 12 pages, 2013. doi:10.1155/2013/575964